# SDR CALA2013122093847

- Difficulty date: December 20, 2013
- Submitted: December 20, 2013
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 92,143 hours, 14,649 cycles
- Engine: Pwa PW4060
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 2790583107
- Part serial: 84
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN SELECTING RT ENG ANTI ICE EICAS MESSAGE WITH VLV LIGHT ILLUMINATED IN SWITCH.  REMOVED RT ENG ANTI ICE VLV & REPLACED NR 1 ENG ANTI ICE VLV IAW 30-21-03 UP TO PG 405 STEP 11.  NEED TO CONT FROM STEP 11 TO END.
